Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Midland/Odessa, TX

May 30, 20164 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 30, 2016, 10:41 PM CDT for 4 counties in Texas. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2016, 10:41 PM CDT (03:41 UTC)
Expired
May 30, 2016, 11:15 PM CDT
In force
34 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 5 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:55 PM CDTTSTM WND GST 562 N Midland, TXA 56 MPH GUST REPORTED AT MIDLAND AIRPARK.
May 30, 10:55 PM CDTTSTM WND GST 60Midland, TXAT MIDKIFF AND LOOP 250, DIRECTION NW
May 30, 11:02 PM CDTTSTM WND GST 56Midland International A, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 6:54 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2139 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

049 
WUUS54 KMAF 310341
SVRMAF
TXC003-135-317-329-310415-
/O.NEW.KMAF.SV.W.0134.160531T0341Z-160531T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1041 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WESTERN TEXAS...
  NORTHWESTERN MIDLAND COUNTY IN WESTERN TEXAS...
  NORTHEASTERN ECTOR COUNTY IN WESTERN TEXAS...
  SOUTHWESTERN MARTIN COUNTY IN WESTERN TEXAS...

* UNTIL 1115 PM CDT

* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  NORTHWEST OF MIDLAND INTERNATIONAL AIRPORT...OR 10 MILES WEST OF
  MIDLAND...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIDLAND...ODESSA...ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND
  INTERNATIONAL AIRPORT...WARFIELD...MIDLAND INTERNATIONAL...COTTON
  FLAT...MIDLAND AIRPARK AND SKYWEST AIRPORT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 118 AND 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3186 10191 3181 10233 3210 10249 3211 10206
TIME...MOT...LOC 0341Z 333DEG 29KT 3205 10227 

HAIL...1.00IN
WIND...60MPH
 
$$

27
1 follow-up statement
167 
WWUS54 KMAF 310359
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1059 PM CDT MON MAY 30 2016

TXC003-135-317-329-310415-
/O.CON.KMAF.SV.W.0134.000000T0000Z-160531T0415Z/
ANDREWS TX-MIDLAND TX-ECTOR TX-MARTIN TX-
1059 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND...NORTHEASTERN ECTOR
AND SOUTHWESTERN MARTIN COUNTIES...

AT 1055 PM CDT...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED 60 MPH WINDS
AT MIDKIFF ROAD AND LOOP 250 IN MIDLAND. AT 1057 PM CDT...A SEVERE 
THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST OF MIDLAND INTERNATIONAL 
AIRPORT...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...ODESSA SCHELEMEYER FIELD...MISSION DORADO...MIDLAND
INTERNATIONAL AIRPORT...WARFIELD...MIDLAND INTERNATIONAL...COTTON FLAT...
MIDLAND AIRPARK AND SKYWEST AIRPORT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 118 AND 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3186 10191 3181 10233 3210 10249 3211 10206
TIME...MOT...LOC 0357Z 333DEG 29KT 3193 10220 

HAIL...1.00IN
WIND...60MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 30, 6:50 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
650 PM CDT MON MAY 30 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Tstms just e of the MAF along a boundary seem to be having a hard
time developing farther w, but close enuf for a short TSRA TEMPO
group. Otherwise have left VFR wx in all other sites.

&&

.PREV DISCUSSION... /issued 223 PM CDT MON MAY 30 2016/

DISCUSSION...
Current radar and satellite is showing convection already
developing in the higher elevations from the Davis Mountains north
to the Guadalupe Mountains. This can be attributed to less morning
cloud cover areawide allowing for more insolation and a greater
destabilization of the boundary layer than was seen yesterday.
Models are showing the cap eroding by 21Z with CAPE of 2500-3500
J/KG being enough to support severe convection though deep layer
shear is a bit marginal at 30-35kts. Expect to see some severe
thunderstorms today with large hail and strong winds the primary
threats with hail size being limited due to the shear.

Tuesday looks to be a repeat of today except the dryline will make
a push into southeast New Mexico focusing convection farther east
in the Permian Basin and lower Trans Pecos. Wednesday see rain
chances increase as an upper low approaching from the west
coincides with the arrival of a cold front. Cool air behind the
front will stabilize the boundary layer leaving the main threat
for severe weather west of the Pecos River, especially the Davis
Mountains and Big Bend. A stable layer will not prevent precip
in the Permian Basin though it will mean showers will be less
intense and QPF will be lighter. Cold air advection and showers
will also keep highs in the 70s most areas Wednesday and Thursday
providing a very pleasant start to June. The upper low will move
east of the area late Thursday bringing an end to the rain, but
thankfully the upstream ridge axis will hold over the western
states for a few days leaving us in a cool northerly flow pattern.
This will allow temperatures to warm some while staying below
climatology for the end of the week.

Hennig

FIRE WEATHER...
An upper level trough over the Desert SW will slowly inch east over
the next few days. Dry air across northern Mexico will move across
the Guadalupe Mountains Tuesday afternoon with rh's falling to
around 10 percent. Winds will also increase to near 25 mph,
especially across the peak elevations. Near critical fire weather
conditions are possible in this area so will continue the Fire
Weather Watch. Moisture increases by midweek and should keep rh's
fairly high through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     65  86  63  77 /  40  30  50  50
Carlsbad                       64  91  62  78 /  20  10  20  50
Dryden                         68  88  68  84 /  40  30  30  40
Fort Stockton                  66  89  66  81 /  40  30  30  50
Guadalupe Pass                 61  81  59  73 /  30  10  20  40
Hobbs                          63  86  60  75 /  30  20  30  50
Marfa                          58  83  57  77 /  40  20  20  40
Midland Intl Airport           65  88  64  78 /  40  30  40  50
Odessa                         65  88  64  78 /  40  30  40  50
Wink                           67  92  66  80 /  40  20  20  50

&&

.MAF Watches/Warnings/Advisories...
NM...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains.

TX...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains.

&&
Hazardous weather outlook, May 30, 1:49 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
149 PM CDT MON MAY 30 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-311900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
149 PM CDT MON MAY 30 2016 /1249 PM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MUCH OF THE
AREA. SOME STORMS COULD BE STRONG TO SEVERE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THREATS INCLUDE BRIEF
HEAVY RAINFALL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY THROUGH THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS
IN EFFECT FOR THIS AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 30, 9:28 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
928 PM CDT MON MAY 30 2016

TXZ058-075-310315-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
928 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND EAST
CENTRAL REEVES COUNTIES UNTIL 1015 PM CDT...

AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF B F GOODRICH TESTING TRACK...OR 25 MILES SOUTHEAST OF
PECOS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COYANOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3101 10326 3119 10332 3133 10291 3105 10282
TIME...MOT...LOC 0227Z 254DEG 20KT 3112 10324

84
Local storm report, May 30, 9:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     GREENWOOD               32.03N 101.90W
05/30/2016  E75 MPH          MIDLAND            TX   NWS EMPLOYEE

&&

CMR
Special weather statement, May 30, 9:46 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
946 PM CDT MON MAY 30 2016

TXZ058-074-310330-
REEVES COUNTY AND UPPER TRANS PECOS TX-
DAVIS/APACHE MOUNTAINS AREA TX-
946 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFF DAVIS AND
SOUTHWESTERN REEVES COUNTIES UNTIL 1030 PM CDT...

AT 945 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUFFALO TRAIL SCOUT CAMP...OR 18 MILES NORTH OF FORT DAVIS...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BALMORHEA...TOYAHVALE...BUFFALO TRAIL SCOUT CAMP...SARAGOSA...BALMORHEA
LAKE AND BALMORHEA STATE PARK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 195 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3072 10395 3087 10409 3120 10381 3094 10351
TIME...MOT...LOC 0245Z 225DEG 27KT 3086 10396

84
Local storm report, May 30, 9:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
954 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      SPRABERRY               31.93N 101.83W
05/30/2016                   MIDLAND            TX   SOCIAL MEDIA

            ROUTE BETWEEN 137 AND I20 NEARLY IMPASSABLE DUE TO WATER
            OVER ROAD.

&&

AMBER.HLUCHAN
Local storm report, May 30, 10:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             SEMINOLE                32.72N 102.65W
05/30/2016  E0.88 INCH       GAINES             TX   TRAINED SPOTTER

&&

CMR
Local storm report, May 30, 10:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1010 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     FLASH FLOOD      SW GREENWOOD            32.03N 101.90W
05/30/2016                   MIDLAND            TX   TRAINED SPOTTER

            ROAD IMPASSABLE BY SEDAN, WATER ABOUT 18 INCHES DEEP ON
            THE ROAD.

&&

CMR

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:01 PM CDTSevere Thunderstorm WarningMAFGlasscock29 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry63 min
May 30, 7:30 PM CDTSevere Thunderstorm WarningMAFGlasscock60 min
May 30, 7:42 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio48 min
May 30, 7:50 PM CDTSevere Thunderstorm WarningMAFBrewster40 min
May 30, 7:53 PM CDTAreal Flood AdvisoryMAFScurry3 hr
May 30, 8:28 PM CDTSpecial Weather StatementMAFMartin47 min
May 30, 8:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio61 min
May 30, 8:42 PM CDTFlash Flood WarningMAFGlasscock, Midland3 hr
May 30, 8:57 PM CDTSevere Thunderstorm WarningMAFMartin63 min
May 30, 9:02 PM CDTSpecial Weather StatementMAFPecos58 min
May 30, 9:15 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland60 min
May 30, 9:28 PM CDTSpecial Weather StatementMAFWard47 min
May 30, 9:33 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Martin57 min
May 30, 9:46 PM CDTSpecial Weather StatementMAFReeves44 min
May 30, 10:11 PM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines, Martin3 hr
May 30, 10:27 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin63 min
May 30, 11:02 PM CDTAreal Flood AdvisoryMAFAndrews, Ector, Martin, Midland3 hr
May 30, 11:14 PM CDTSevere Thunderstorm WarningMAFEctor, Glasscock, Midland46 min
May 30, 11:29 PM CDTSevere Thunderstorm WarningMAFHoward, Martin31 min
May 30, 11:38 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland3 hr
May 30, 11:52 PM CDTSevere Thunderstorm WarningMAFEctor, Midland30 min
May 30, 11:57 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 31, 12:03 AM CDTSpecial Weather StatementMAFHoward42 min
May 31, 12:11 AM CDTFlash Flood WarningMAFGlasscock, Howard3 hr
May 31, 2:06 AM CDTSpecial Weather StatementMAFPresidio54 min
May 31, 2:14 PM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more37 hr
May 31, 3:16 PM CDTSpecial Weather StatementMAFScurry44 min
May 31, 3:38 PM CDTSevere Thunderstorm WarningMAFScurry49 min
May 31, 6:45 PM CDTSpecial Weather StatementMAFDawson60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.